Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 50 year old diabetic taking glynase mf for past 3 years. I am experiencing ED after taking this medicine. Is it to be treated differently? Please let me know.

2 Doctors Answered
You do massage with clove oil twice a day. Start eating a healthy diet like green vegetables like spinach, cabbage, kale etc contribute in male enhancement. Also citrus fruits like avocado, orange, and lemon that are rich in Vitamin B9. Also you can concern with us, if you want fast result. We provide therapies as well as ayurvedic medicines. You can contact us on We will concern and later on we can deliver medicines.
Mr. lybrate-user, Thanks for the query. In diabetes ED does develop after many years of having that disease. This is because high blood glucose affect small (microvasculature) blood vessels supplying the penile muscle. This can happen even in well controlled diabetes and if glucose levels are not well controlled then bound to develop. This is not related to your medication. There a need for achieving stricter glucose control with fasting < 100 mg, PP 150 to 160 mg & HbA1c% < 6.8. Thanks.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.